# SDR MASA2015050612052

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 11,704 hours, 11,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR FLOOR LEVEL EMERGENCY EXIT SIGN TWO BULBS INOPERATIVE.
